MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE
Model Number 1095059
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device was not working properly.On receipt of the device for evaluation there was clear indication of mains cord damage, leading to exposed wires.The evaluation concluded that the device was damaged by an external force, as the power cord appeared to be damaged through excessive force/abuse which caused exposed wiring at several points along its length.The customer has been approached with regard to confirming this assertion, but they have not provided any information regarding how the device came to be in this condition.The ifu for this device contains the warning'.The power supply cord cannot be replaced by the user.In case the power supply cord becomes damaged, contact philips respironics customer service for replacement (there is no service option)'.No patient harm or death has been reported and the device is not life sustaining/supporting.(b)(4).

Brand Name
INNOSPIRE ELEGANCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, west sussex PO20 2FT
UK  PO20 2FT
MDR Report Key6168954
Report Number9681154-2016-00017
Device Sequence Number13635885
Product Code CAF
UDI-Device Identifier00383730002866
UDI-Public00383730002866
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1095059
Device Catalogue Number1104139
Device Lot Number130917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2016
Initial Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1